# SDR AALA202510302775

- Difficulty date: October 20, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N910AN
- Make and model: Boeing 737823
- Aircraft serial: 29512
- Aircraft time: 68,987 hours, 28,486 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Processor
- Part number: 3012803
- Part serial: 5583
- Condition: Faulted
- Location: Zone 20
- Part time: 6,857 hours, 3,315 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: DURING CRUISE, SUSPECTED FUEL LEAK ON ENGINE NUMBER 1. VERIFIED LEFT MAIN FUEL QUANTITY INOPERATIVE. AIRCRAFT DIVERTED TO AND LANDED SAFELY AT ELP.  REMOVE AND REPLACED FUEL QUANITY PROCESSOR, PER AMM 28-41-81. REACTIVATED FUEL QUANITY INDCIATION. VERIFIED FUEL QUANITY WITH AMM 12-11-02.
